EconPapers    
Economics at your fingertips  
 

Optimal policy rules and regime switching in disequilibrium models

John Cuddington, Per-Olov Johansson and Henry Ohlsson ()

Journal of Public Economics, 1985, vol. 27, issue 2, 247-254

Date: 1985
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-2727(85)90049-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:pubeco:v:27:y:1985:i:2:p:247-254

Access Statistics for this article

Journal of Public Economics is currently edited by R. Boadway and J. Poterba

More articles in Journal of Public Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2018-12-08
Handle: RePEc:eee:pubeco:v:27:y:1985:i:2:p:247-254